| Model Number |
CD3257-40 |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented with the implantable cardioverter defibrillator (icd) in backup mode.The icd was explanted and replaced.The patient was stable.
Additional Manufacturer Narrative
The reported field event of backup vvi (bvvi) was confirmed in the laboratory and was due to an event queue overflow.The device was restored by reloading product code.Telemetry, impedance, sensing, pacing and high voltage (hv) output functions of the device were tested and found to be normal.The cause of the event queue overflow was determined to be the integrated circuit (ic) in the rf module.